DOI 10.1016/j.revmed.2008.07.016
[Association of disseminated nocardiosis and Kaposi's sarcoma after kidney transplantation].
Аннотация
We report a 40-year-old kidney recipient who developed disseminated nocardiosis associated with cutaneous Kaposi's sarcoma. The withdrawal of immunosuppressive therapy and prolonged antibiotic therapy, including imipenem and trimethoprim-sulfamethoxazole, resulted in a favourable outcome of both disorders. Three years later, graft function remains stable with a complete regression of skin and pulmonary abnormalities. This case report illustrates the predisposing role of immunosuppressive treatment in the occurrence of infectious and neoplastic complications observed after solid-organ transplantation.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.